# SDR YENA2022101101010

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb EMB110*
- Aircraft serial: 025
- Aircraft time: 42,058 hours, 27,300 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH WING, INBD FLAP, TRAILING EDGE DAMAGED DURING ADJUSTMENT TEST; ACCOMPLISHED PERM REPAIR IAW JETBLUE EC E22-828-01.
